Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 200, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 22, 2011, 3:32 PM EDT for Miller County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2011, 3:32 PM EDT (19:32 UTC)
- Expired
- Aug 22, 2011, 4:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Miller County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2283 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506
WUUS52 KTAE 221932
SVRTAE
GAC201-222015-
/O.NEW.KTAE.SV.W.0200.110822T1932Z-110822T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EDT MON AUG 22 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 415 PM EDT
* AT 330 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARMONY
CHURCH RD/HWY 45...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JETERVILLE...COLQUITT...BELLVIEW...BOYKIN AND BABCOCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.
&&
LAT...LON 3111 8454 3108 8454 3108 8464 3107 8465
3107 8477 3107 8478 3124 8483 3125 8468
TIME...MOT...LOC 1932Z 326DEG 12KT 3123 8474
$$
LAMERS2 follow-up statements
466
WWUS52 KTAE 221946
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT MON AUG 22 2011
GAC201-222015-
/O.CON.KTAE.SV.W.0200.000000T0000Z-110822T2015Z/
MILLER GA-
346 PM EDT MON AUG 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR EASTERN MILLER COUNTY...
AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLQUITT...MOVING
SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELLVIEW...COLQUITT...BOYKIN AND BABCOCK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3111 8454 3108 8454 3108 8464 3107 8465
3107 8477 3107 8478 3124 8483 3125 8468
TIME...MOT...LOC 1946Z 342DEG 15KT 3117 8472
$$
LAMERS726
WWUS52 KTAE 222000
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 PM EDT MON AUG 22 2011
GAC201-222010-
/O.CAN.KTAE.SV.W.0200.000000T0000Z-110822T2015Z/
MILLER GA-
400 PM EDT MON AUG 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MILLER COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED...AND NO
LONGER POSES AN IMMINENT THREAT.
THE STORM MAY PRODUCE SOME 40 MPH WIND GUSTS AS IT MOVES SOUTH INTO
DECATUR COUNTY.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3111 8454 3108 8454 3108 8464 3107 8465
3107 8477 3107 8478 3124 8483 3125 8468
TIME...MOT...LOC 2000Z 342DEG 15KT 3111 8470
$$
LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:20 PM EDT, 12 minutes earlier.
Area forecast discussion, Aug 22, 3:20 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT MON AUG 22 2011 .SYNOPSIS...18 UTC SURFACE ANALYSIS SHOWS A COLD FRONT MOVING THROUGH THE SOUTHEAST. THE BOUNDARY IS ANALYZED JUST SOUTH OF I-20 ACROSS MIDDLE GEORGIA INTO MID STATE SOUTH CAROLINA. OUT AHEAD OF THIS BOUNDARY WAS A WEAK CONFLUENCE ZONE...ROUGHLY ACROSS OUR NORTHERN COUNTIES. IT IS IN THIS AREA THAT SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING. SURPRISINGLY...THE SEA BREEZE FRONT TODAY HAS NOT BEEN VERY ACTIVE...DESPITE THE ENHANCED CONVERGENCE. IT APPEARS THAT THE DRIER AIR ALOFT IS WINNING OUT...BASED ON OUR 18Z SOUNDING WHICH IS SHOWING NOT ONLY DRYING ALOFT BUT WARMER TEMPERATURES IN THE 500-300 MB LAYER. && .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT). OVERALL...THE SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT THAT THE SURFACE BOUNDARY WILL DROP TOWARD THE GULF COAST THIS EVENING BEFORE STALLING AND DISSIPATING. DRIER AIR ALOFT WILL CONTINUE TO RESULT IN LESS RAINFALL CHANCES THROUGHOUT THE SHORT TERM PERIOD. GRADUALLY INCREASING MOISTURE FROM THE EAST ON WEDNESDAY WILL LIKELY LEAD TO A SLIGHT ENHANCEMENT IN RAIN CHANCES FOR THE EASTERN AREA IN MODERATE EASTERLY FLOW. TEMPERATURES THROUGHOUT THE PERIOD WILL CONTINUE TO BE WARM...TEMPS GENERALLY PEAKING IN THE MID TO UPPER 90S ACROSS THE REGION. GENERALLY STAYED A COUPLE DEGREES ABOVE GUIDANCE THROUGHOUT THE PERIOD AS LESSER RAIN CHANCES SHOULD SUPPORT BETTER AFTERNOON HEATING. && .LONG TERM...(THURSDAY THROUGH NEXT MONDAY). UPDATED LONG TERM DISCUSSION...3 PM ET. THE LATEST NATIONAL HURRICANE CENTER FORECAST FOR IRENE HAS CONTINUED TO SHIFT EASTWARD THROUGHOUT THE DAY. THIS TREND IS ALSO APPARENT IN MOST OF THE GUIDANCE MEMBERS. THIS EASTWARD SHIFT WOULD RESULT IN LIGHTER WINDS ACROSS THE FORECAST AREA. AS A RESULT...ADJUSTED THE WIND GRIDS DOWN SLIGHTLY THROUGHOUT THE EXTENDED PERIOD TO MATCH WITH THE LATEST FORECAST. OF COURSE...WE WILL NEED TO CONTINUE TO WATCH IRENE CLOSELY...AS FEATURES JUST NOW MOVING INTO THE WESTERN CONUS WILL BE AFFECTING ITS NORTHWARD TURN LATER THIS WEEK. STAY TUNED AND CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER. PREVIOUS OVERNIGHT LONG TERM DISCUSSION FROM 330 AM ET BELOW. THE FOCUS FOR THE LONG TERM CONTINUES TO BE ON IRENE AND WHAT EFFECTS...IF ANY...IT WILL HAVE ON THE LOCAL AREA. AS IRENE APPROACHES THE SOUTHEAST U.S. BY THE END OF THE WEEK...THE UPPER LEVEL PATTERN IS FORECAST TO BE SETUP WITH RIDGING OVER THE WESTERN STATES AND TROUGHING OVER THE GREAT LAKES REGION WITH A SUBTROPICAL RIDGE OVER THE WESTERN ATLANTIC. THE TROUGHING OVER THE GREAT LAKES IS EXPECTED TO PROVIDE A BREAK IN BETWEEN THE ATLANTIC SUBTROPICAL RIDGE AND THE RIDGE OVER THE WESTERN STATES THAT WILL PLAY AN IMPORTANT ROLE IN THE FUTURE PATH OF IRENE. THE BIGGER THAT BREAK IS IN BETWEEN THE TWO RIDGES...THE MORE LIKELY IT BECOMES THAT IRENE WILL TURN NORTHWARD AT AN EARLIER TIME AND REMAIN EAST OF THE LOCAL AREA. HOWEVER...IF THE TROUGH TURNS OUT TO BE WEAKER AND RIDGING BUILDS BACK IN MORE QUICKLY NORTH OF THE STORM...THEN IT BECOMES MORE LIKELY THAT IRENE WILL CONTINUE WESTWARD FOR A LONGER PERIOD OF TIME. MODEL SOLUTIONS OVER THE LAST COUPLE OF DAYS HAVE STARTED TO CONVERGE ON A MORE EASTWARD TRACK TO THE EAST OF THE FORECAST AREA NEAR THE EAST COAST OF FLORIDA...AND THE OFFICIAL NHC FORECAST AGREES. IF THE EASTWARD TRACK VERIFIES...SOME BREEZY NORTHERLY WINDS AND AN INCREASED CHANCE OF RAIN WOULD OCCUR ACROSS THE EASTERN PARTS OF THE FORECAST AREA...BUT THE MAJOR IMPACTS WOULD STAY EAST OF THE AREA. A COUPLE OF MODELS SUCH AS THE 22/00Z UKMET AND 22/00Z GFDL ARE STILL FARTHER TO THE WEST...BUT THEY ARE CONSIDERED OUTLIERS AND LESS LIKELY SOLUTIONS AT THE MOMENT. AT THIS STAGE...IT IS IMPORTANT TO REMEMBER THAT THE DAY 5 TROPICAL CYCLONE FORECASTS CARRY A 5 YEAR AVERAGE TRACK ERROR OF AROUND 250 MILES AND A 5 YEAR AVERAGE INTENSITY ERROR OF AROUND 20 KNOTS. THEREFORE...EVEN THOUGH THE CONSENSUS OF THE GUIDANCE IS NOT SHOWING A MAJOR IMPACT FOR OUR FORECAST AREA AT THIS TIME...IT REMAINS A GOOD IDEA TO CONTINUE MONITORING THE SYSTEM CLOSELY AS A WESTWARD SHIFT IN TRACK WOULD INCREASE THE THREAT LOCALLY. PLEASE REFER TO THE NHC ADVISORIES FOR THE LATEST INFORMATION ON THE FORECAST TRACK AND INTENSITY OF IRENE. && .MARINE...EXPECT LIGHT WINDS AND LOW SEAS FOR THE BALANCE OF THE SHORT TERM PERIOD. AS IRENE APPROACHES THE SOUTHEAST U.S. COAST...THE PRESSURE GRADIENT WILL TIGHTEN. BASED ON THE LATEST FORECAST...WINDS ARE EXPECTED TO APPROACH LOW-END ADVISORY LEVELS THURSDAY NIGHT INTO FRIDAY...PRIMARILY ACROSS THE EASTERN LEGS. IF IRENE MOVES CLOSER THAN EXPECTED...THE WINDS WILL BE STRONGER THAN CURRENTLY INDICATED IN THE FORECAST. ALL INTERESTS IN THE EASTERN GULF OF MEXICO...SHOULD KEEP UP TO DATE WITH THE LATEST FORECASTS CONCERNING IRENE. && .AVIATION...THUNDERSTORMS BEGINNING TO DEVELOP PER AREA RADARS AND VISIBLE SATELLITE IN A WEAK CONVERGENCE ZONE FROM SRN AL INTO S/C GA...APPROXIMATELY 10-20 MI NORTH OF THE ABY AND DHN TERMINALS. SHORT RANGE MODEL GUIDANCE AND ENSEMBLES SUGGEST THAT THIS ACTIVITY WILL CONTINUE TO DEVELOP AND IMPACT ABY AND DHN EARLY-MID AFTN. THEREFORE...A TEMPO GROUP WAS INTRODUCED AT BOTH THOSE TERMINALS. BEST CHC FOR TSTMS OUTSIDE OF THOSE AREAS LOOKS TO BE AT TLH. WENT WITH A TEMPO GROUP THERE...WITH ONLY A CB MENTION AT VLD AND ECP. THERE COULD BE SOME LOCALIZED GUSTY WINDS WITH ANY STRONGER STORM. CONFIDENCE IN FOG POTENTIAL TONIGHT IS LOW...ESPECIALLY WITH DRIER AIR MASS BEGINNING TO WORK INTO THE AREA AFTER 09Z. HINTED AT SOME 6SM VSBYS WITH BR AT TLH...ECP...AND VLD BETWEEN 10Z AND 13Z...BUT DID NOT INTRODUCE ANY MVFR RESTRICTIONS FOR NOW. && .FIRE WEATHER...NO CRITICAL CONDITIONS ARE EXPECTED IN THE FORESEEABLE FUTURE. DRIER AIR MASS ARRIVING TOMORROW SHOULD DROP MIN RH VALUES IN ALABAMA ZONES AND FAR SW GEORGIA ZONES CLOSE TO THE 30-35 PERCENT RANGE. HOWEVER...THE RH VALUES SHOULD ONLY APPROACH CRITICAL THRESHOLDS FOR AN HOUR OR SO. COMBINED WITH LIGHT WINDS THIS SHOULD KEEP ALL OF OUR AREAS OUT OF RED FLAG CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 97 74 95 73 / 20 20 20 20 10 PANAMA CITY 77 91 77 93 75 / 20 20 10 20 10 DOTHAN 74 96 74 95 73 / 20 10 10 20 10 ALBANY 74 96 73 94 73 / 20 10 10 20 10 VALDOSTA 73 95 73 95 73 / 20 20 10 30 10 CROSS CITY 73 96 73 95 73 / 20 30 20 30 10 APALACHICOLA 77 92 76 91 76 / 10 20 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...DVD/GODSEY AVIATION/FIRE WEATHER...LAMERS REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Aug 22, 4:03 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EDT MON AUG 22 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-230815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 403 AM EDT MON AUG 22 2011 /303 AM CDT MON AUG 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE LOCAL AREA REMAINS BETWEEN A COLD FRONT OVER NORTH CENTRAL GEORGIA AND WEAK HIGH PRESSURE OVER THE GULF OF MEXICO. DURING THE DAY...THIS FRONT WILL DROP SOUTH AND ACROSS THE LOCAL AREA REACHING THE COAST LATE TONIGHT. THE COMBINATION OF THIS FRONT...RELATED OUTFLOW BOUNDARIES...SEA BREEZES AND A PASSING UPPER DISTURBANCE SHOULD GENERATE SCATTERED TO NUMEROUS SHOWERS AND STORMS. SOME OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND HEAVY RAINS AND WE CAN NOT DISCOUNT AN ISOLATED SEVERE STORM. RAIN WILL END FORM NORTHWEST TO SOUTHEAST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... RAIN CHANCES WILL DECREASE TUESDAY THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE LOCAL AREA. THE FORECAST ON FRIDAY AND BEYOND IS HIGHLY DEPENDENT ON THE TRACK OF IRENE. CURRENTLY...ABOVE AVERAGE RAIN CHANCES AND BREEZY CONDITIONS ARE ADVERTISED. HOWEVER... CONFIDENCE IS VERY LOW WITH RESPECT TO WHAT...IF ANY EFFECTS WILL BE FELT ACROSS OUR LOCAL AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Aug 22, 2:03 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 103 PM CDT MON AUG 22 2011 ALZ067-221830- HENRY AL- 103 PM CDT MON AUG 22 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY... * UNTIL 130 PM CDT AT 1258 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 21 MILES NORTHEAST OF DOTHAN...OR NEAR HARDWICKBURG... MOVING SOUTH AT 20 MPH. DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3152 8511 3131 8511 3132 8542 3155 8534 TIME...MOT...LOC 1803Z 010DEG 16KT 3146 8522 LAMERS
Special weather statement, Aug 22, 2:54 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
154 PM CDT MON AUG 22 2011
ALZ066>069-221930-
DALE AL-GENEVA AL-HOUSTON AL-HENRY AL-
154 PM CDT MON AUG 22 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE...GENEVA...HENRY
AND HOUSTON COUNTIES...
* UNTIL 230 PM CDT
AT 148 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF DOTHAN TO
8 MILES NORTHEAST OF DOTHAN...OR ALONG A LINE EXTENDING FROM FIVE
POINTS TO WEBB...MOVING SOUTH AT 20 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS...WHICH COULD
BLOW DOWN A FEW TREE BRANCHES OR SMALL TREES.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3137 8565 3133 8553 3140 8539 3135 8526
3107 8521 3112 8572
TIME...MOT...LOC 1853Z 002DEG 17KT 3127 8560 3125 8528
LAMERSSpecial weather statement, Aug 22, 3:19 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM CDT MON AUG 22 2011 ALZ066-068-069-FLZ009-011-222000- DALE AL-GENEVA AL-HOUSTON AL-HOLMES FL-JACKSON FL- 219 PM CDT MON AUG 22 2011 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DALE...GENEVA... HOLMES...HOUSTON AND JACKSON COUNTIES... * UNTIL 300 PM CDT AT 216 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST OF ENTERPRISE TO 11 MILES SOUTHEAST OF DOTHAN...MOVING SOUTH AT 20 MPH. PEOPLE IN CENTRAL HOUSTON...EASTERN GENEVA...NORTHEASTERN HOLMES... NORTHWESTERN JACKSON AND SOUTHWESTERN DALE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS. WINDS OF THIS MAGNITUDE CAN BLOW DOWN SOME TREE BRANCHES AND SOME SMALL OR SHALLOW ROOTED TREES. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3120 8577 3116 8525 3081 8527 3088 8587 TIME...MOT...LOC 1919Z 014DEG 19KT 3111 8570 3107 8531 LAMERS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 3:58 PM EDT | Special Weather Statement | TAE | Cook | 32 min |
| Aug 22, 4:14 PM EDT | Special Weather Statement | TAE | Decatur | 31 min |
| Aug 22, 4:24 PM EDT | Special Weather Statement | TAE | Brooks, Cook, Lowndes | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.